# SDR SWAA2023101209299

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 22,896 hours, 11,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD ENTRY DOOR (L1)<[01] R&R EMERGENCY BATTERY PACK AT FWD ENTRY DOOR L1 REF. AMM 33-51-06. OPS CHK GOOD
